STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM ANGLED ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Catalog Number |
5407120452 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 41 events were reported for this quarter.Product return status, 36 devices were evaluated based on historical data analysis, 2 devices were received, 3 devices had investigation types that have not yet been determined.Evaluation findings (results/components), 36 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: wear problem, no device problem found / bearings, 3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable, 1 device: wear problem, overheating problem identified / bearings.Product disposition, 37 devices: product not received, 2 devices: scrapped by stryker, 2 devices: product disposition is not yet determined.Additional information, 41 devices were not labeled for single-use, 41 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 41 events for the failure: overheating of device, 14 events had no health consequences or impact, 26 events had problem identified during non-clinical procedure; there was no patient involvement, 1 event had insufficient information.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99454.Supplemental rationale: corrected data: b5, h6, h11.41 previously reported events were included in this follow-up record.Product return status: 36 devices were evaluated based on historical data analysis.2 devices were received.3 devices were not available for evaluation.Evaluation findings (results/components): 36 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component / sub-assembly term not applicable.1 device: wear problem, no device problem found / bearings.3 devices: no findings available / part/component/sub-assembly term not applicable.1 device: wear problem, overheating problem identified / bearings.Product disposition: 39 devices: product not received.2 devices: scrapped by stryker.